TheCatSite.com › Forums › General Forums › The Cat Lounge › Sertraline ( Zoloft, Lustral ) , anyone?
New Posts  All Forums:Forum Nav:

Sertraline ( Zoloft, Lustral ) , anyone?

post #1 of 17
Thread Starter 
I`m just wondering if anyone here has taken or is taking this medication?

My GP prescribed it for me today and I took the first one about 6pm ( 50mg ). For the past hour I`ve been camped out in the toilet!

He said I would probably feel sick for a few days and one of the side effects is diarrhoea amongst other things. I just wonder if it had this effect on anyone else and if they carried on taking it and it passed?

I`m scared to go to bed right now!
post #2 of 17
I've never heard of them?. Is it for ulcers?.
post #3 of 17
Thread Starter 
Oops! No, it`s an anti-depressant
post #4 of 17
Oh right.

Have you googled them?. I found this one on zoloft

http://www.zoloft.com/zoloft/zoloft....l=default_home
post #5 of 17
Thread Starter 
Thank you!
I did look at a few but some of them get a bit technical and I end up being non the wiser, but that one said it`s common. I don`t think I can put up with this for too long so I hope it goes.
post #6 of 17
it should be a temporary side effect.

if not better in 2-3 days, call your dr.

Patty - cpht-pharmacy technician
post #7 of 17
I wouldn't either if it's doing that to you Have you any ginger biscuits in the house, or anything with ginger in?, because that takes the sickness feeling away?
post #8 of 17
Thread Starter 
Quote:
Originally Posted by pjk5900 View Post
it should be a temporary side effect.

if not better in 2-3 days, call your dr.

Patty - cpht-pharmacy technician
Thanks, Patty!
I hope it`s temporary. Just have to wait and see, I guess.

Quote:
Originally Posted by Rosiemac View Post
I wouldn't either if it's doing that to you Have you any ginger biscuits in the house, or anything with ginger in?, because that takes the sickness feeling away?
No, I haven`t got any. I don`t feel too sick, just a bit nauseas and I really don`t feel like eating ( Just stoked up the fridge for the weekend and there is a box of chocolate eclairs staring at me ) and well, you can guess what`s happening at the other end. It`s settling a bit, I just want to make sure it`s stopped before I go to sleep!
post #9 of 17
Quote:
Originally Posted by Jaffacake View Post
there is a box of chocolate eclairs staring at me )
Don't think about them or it might make you worse
post #10 of 17
Thread Starter 

It will make me worse thinking I will have to give them away before they go out of date! Damn Marks and Spencers and their tempting food.

It`s true what they say. Never go food shopping when you`re hungry especially in there! I`m going to the arcade to take my mind of it
post #11 of 17
I see you already got the answers. However, I will chime in and say that you should be taking those medications in the morning. They tend to interfer with sleeping if you take them at night.
post #12 of 17
^At least it's a Friday, hopefully tomorrow is a day off so there won't be any sleep lost.
post #13 of 17
I don't take medications bc I don't believe in them but my sisters and my dad at one point were on Zoloft and they were sick at first I think. Probably just a normal side effect, there are always so many possible side effects....
post #14 of 17
I was on Zoloft for a short while when I was 16 and thought I was depressed..they didn't make me camp out in the bathroom though
post #15 of 17
I was on Zoloft a few years ago and I didn't have that side effect to my recollection, but taking it was the best thing I ever did
post #16 of 17
I started taking Zoloft in January and it did make me sick for a bit. It passed, though. For me, personally, it's really a wonderful drug. The last few months my mindset has been utterly fantastic. I feel normal again. I hope it works as well for you, after all this unpleasantness goes away.

Oh, and it is recommended that you take them in the morning for the sleep thing. It doesn't affect my sleeping, but it does to a lot of others.



Tricia
post #17 of 17
Thread Starter 
That`s all very interesting. Sounds like it`s one of the good ones apart from the side effects.

I am a little confused though about when to take it. The leaflet in the pack just says to take at the same time each day and 2 of the possible side effects are 'Not being able to sleep' then under that it`s got 'Excessive sleepiness'! I do take Seroquel at night which makes me sleep, I`m just worried if I take it in the morning I`m going to be rushing to the loo every 5 mins

I`ve totally lost my apetite, that`s for sure! But yeah, no work till monday so should be ok
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: The Cat Lounge
TheCatSite.com › Forums › General Forums › The Cat Lounge › Sertraline ( Zoloft, Lustral ) , anyone?